3 doctors weighed in:

I put local anesthetic on my penis to increase sex time, after 12 hours i feel burning in my urine and swelling. Now swelling gone but it's look burns?

3 doctors weighed in
Dr. Victor Bonuel
Internal Medicine
2 doctors agree

In brief: It's likely

Irritation of ur penis and urethra from the injection with concomitant urethral infection or inflammation.
U r already covered with antibiotics. Taking antiinflammatory/ Ibuprofen may help.Follow up with ur dr for a urine test. Take care!

In brief: It's likely

Irritation of ur penis and urethra from the injection with concomitant urethral infection or inflammation.
U r already covered with antibiotics. Taking antiinflammatory/ Ibuprofen may help.Follow up with ur dr for a urine test. Take care!
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available